Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

What do you suggest for bp?

User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 2115 Questions
i ve been taking avalide for years but a reduce dosage due to the ED effect . do i ve other options as my bp in not under control as a result.
Posted Tue, 4 Mar 2014 in Hypertension and Heart Disease
Answered by Dr. Benard Shehu 2 hours later
Brief Answer: Options to Avalide therapy for high blood pressure Detailed Answer: Hi XXXXXXX Thank you for sharing your concern with HCM. You are saying to be taking Avalide for high blood pressure (HBP). If your BP is not under control, then, I suggest to discuss with your cardiologist to increase the dose. If the increasing dose won't improve your BP either, then, I suggest to add more drugs to your therapy. If I was your caring doctor would start a beta-blocker together with ca-channel blockers. Please bare in mind that conducting a healthy lifestyle and diet regimen is also crucial in reducing your HBP. I advise to limit salt, carbonated drinks intake and to totally avoid drinking alcohol. As Avalide contains a diuretic, I'd suggest to increase the intake of foods high in potassium (especially fruits). At the end, the therapy might be changed according to your BP levels and your overall health condition. Hope it was of help! Dr.Benard
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor